Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/91639
Title: Global and uniform convergence of subspace correction methods for some convex optimization problems
Authors: Tai, Xue Cheng
Xu, Jinchao
Keywords: DRNTU::Science::Mathematics::Applied mathematics::Numerical analysis
Issue Date: 2002
Source: Tai, X. C., & Xu, J. (2002). Global and uniform convergence of subspace correction methods for some convex optimization problems. Mathematics of Computation, 71(237), 105-124.
Series/Report no.: Mathematics of computation
Abstract: This paper gives some global and uniform convergence estimates for a class of subspace correction (based on space decomposition) iterative methods applied to some unconstrained convex optimization problems. Some multigrid and domain decomposition methods are also discussed as special examples for solving some nonlinear elliptic boundary value problems.
URI: https://hdl.handle.net/10356/91639
http://hdl.handle.net/10220/6068
ISSN: 0025-5718
DOI: 10.1090/S0025-5718-01-01311-4.
Rights: Mathematics of Computation © copyright 2002 American Mathematical Society. The journal's website is located at www.ams.org/mcom/.
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
Tai-Xu-01.pdf301.23 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.